# SDR DALA2024020101458

- Difficulty date: January 31, 2024
- Submitted: February 1, 2024
- Operation: Air carrier
- Aircraft: N386DA
- Make and model: Boeing 737832
- Aircraft serial: 30373
- Aircraft time: 71,860 hours, 28,810 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Mechanic Error
- Location: Lt Wing Upper
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(LOG 0180347) LH WING UPPER SKIN BTWN RIB 22 / RIB 24 AND STGR U-13.5 / MISDRILLED HOLES. REPAIRED PER ERA 614975-14.
